# SDR FDEA201710303109

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY AT XOS 612 BEADED DOUBLER CRACKED.  REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02-2R, FIG 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
